# SDR RRXA11186

- Difficulty date: May 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 57694663436
- Condition: Cracked
- Location: Xfs672.5-678.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO R/H WING O/B L/E RIBS AT STA. XFS672.5-678.5, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. NDT HFCC INSP IAW SPM06-10-01.001. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-2-0 FIG.2, 51-1-20D.
